# SDR ASAA2025090660693

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 8,435 hours, 2,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OVERWING EXIT LENS MISSING TSAR174M. GROUNDED - YES. INSTALLED NEW LENS IAW AMM 33-51-01.
